On the global convergence of stochastic fictitious play
Year of publication: |
2002
|
---|---|
Authors: | Hofbauer, Josef ; Sandholm, William H. |
Published in: |
Econometrica : journal of the Econometric Society, an internat. society for the advancement of economic theory in its relation to statistics and mathematics. - [Wechselnde Erscheinungsorte] : [Wechselnde Verlage], ISSN 0012-9682, ZDB-ID 1798-X. - Vol. 70.2002, 6, p. 2265-2294
|
Subject: | Lernprozess | Learning process | Präferenztheorie | Theory of preferences | Theorie | Theory | Stochastisches Spiel | Stochastic game |
-
Calibrated forecasting and merging
Kalai, Ehud, (1999)
-
Optimal properties of stimulus-response learning models
Rustichini, Aldo, (1999)
-
Market experimentation in a dynamic differentiated-goods duopoly
Keller, Godfrey, (1999)
- More ...
-
Survival of dominated strategies under evolutionary dynamics
Sandholm, William H., (2011)
-
Stable games and their dynamics
Hofbauer, Josef, (2009)
-
Evolution and Learning in Games with Randomly Disturbed Payoffs
Hofbauer, Josef, (2001)
- More ...